My girlfriend took Plan B twice in a week in a half. I know it's for emergency. But they were and I'm wondering if that will delay her period because she is due today
1 is a huge dose that can delay her period & give her irregular bleeding & hormonal symptoms. 2 is a ridiculous dose that can make all of those things much worse, & mess her body & cycle up for months! There are no studies on the long term effects of such a huge dose of artificial hormone!
Yes, one dose could delay her period two doses is even worse. This is NOT a form of birth control, it is NOT meant to be taken more than once in a cycle, AND the more you use it, the less effective it becomes (and it is already less effective than routine birth control) Do yourselves a favor and have your GF get herself to a clinic or a GYN and get on routine birth control so that you are protected against pregnancy when you have sex. At the rate you are going, she will be pregnant soon if you do not. If her period does not show up in the next week, she can do a pregnancy test to find out for sure if she is pregnant or not.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2013 • 7 answers
Posted 7 Jan 2015 • 1 answer
Posted 19 Jun 2016 • 1 answer
Posted 17 Oct 2016 • 1 answer
Posted 28 Mar 2017 • 1 answer